# SDR QMLA2025080520084

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N796PC
- Make and model: Pilats PC1247
- Aircraft serial: 796
- Aircraft time: 7,199 hours, 9,050 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ELECTRICAL SYSTEM FAILURE ON TAXI. BUS TIE OPENED, MULTIPLE SYSTEMS SHUT DOWN, CAWS, MASTER WARNING AND CAUTION ILLUMINATED. UPON SHUT DOWN, SMOKE AND FUMES FOUND COMING FROM THE TAIL CONE OF THE AIRCRAFT. BATTERY WAS DISCONNECTED IN HOPES THAT IT WOULD STOP THE BURNING. THE MECHANIC INSPECTED THE ISSUE AND INFORMED THAT THE AC UNIT HAD SEIZED BUT THAT THE AC CIRCUIT BREAKER DID NOT OPEN. POWER WAS CONTINUING TO THE SYSTEM AND THE MOTOR AND CIRCUIT BREAKER HAD BEGUN MELTING DOWN. IF WE HAD TAKEN OFF, THIS WOULD HAVE LIKELY RESULTED IN AN IN-FLIGHT FIRE IN THE TAIL CONE.
